I haven't taken lortab in a week. Instead i was taking 50mg Tramadol at night to sleep and tylenol pm. During the day i have anxiety n i take ib's otc mg. Am i detoxing or have i just traded on addiction for another?
While Tramadol is not listed as a narcotic, not even a controlled substance in most states, it does have extremely addictive properties and can have some pretty severe withdrawal symptoms, including seizures if stopped abruptly. I would definitely have your dr help you taper down when you are ready to come off them. You might read through some of the postings on the Tramadol group pages and see what I mean. I hope this was of some help to you. Best of luck!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Aug 2009 • 7 answers
Posted 13 Jun 2010 • 4 answers
Posted 19 Nov 2011 • 3 answers
Posted 5 Jan 2013 • 3 answers
Withdrawal - I have stopped norco cold turkey after 3 years of taking them. This is my first day off
Posted 16 Jan 2013 • 4 answers